# SDR AALA201911219019

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,862 hours, 22,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS CAPTAIN SLIDING WINDOW DIFFICULT TO OPERATE. MAINTENANCE ADJUSTED WINDOW L-2 IAW AMM 56-12-11, OPS CHECK WAS NORMAL WITHIN LIMITS.
